# SDR DJFA2007066

- Difficulty date: June 14, 2007
- Submitted: June 18, 2007
- Operation: Air carrier
- Aircraft: N798TA
- Make and model: Beech 400A
- Aircraft serial: RK198
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MAINTENANCE VISIT WHILE PERFORMING A HORIZONTAL STABILIZER ROLLER INSPECTION THE LEFT INBOARD HORIZONTAL STABILIZER, THE RIGHT AFT INBOARD ROLLER BRACKET WAS FOUND CRACKED.  DETAILED INSPECTION INSTRUCTIONS OF THIS AREA ARE OUTLINED IN BEECHJET COMMUNIQUE' NUMBER 70.  [07-02-07]  MAINTENANCE REPALCED THE ROLLER BRACKET ASSEMBLY.
